# SDR SA05089

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT LEFT REPLACEMENT SLIDE WAS FOUND SEPARATED FROM ITS BACKING PLATE.  MAINTENANCE INSTALLED THE AFT LEFT SLIDE/RAFT TO THE BACKING PLATE AND THEN BACK ONTO THE AIRCRAFT.  OK FOR SERVICE.
